# SDR CA011003013

- Difficulty date: May 23, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna T337H
- Engine: Cont TSIO360H
- Propeller: Mcauly D2AF34C308
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) INFLIGHT CATASTRPHIC FAILURE, CRANKSHAFT, AT LEAST 2 RODS, HOLE IN TOP OF CRANKCASE, CONTINUED FLIGHT ON, REAR ENGINE TO VIKING AIRPORT (ALBERTA).
